Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 115, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2010, 3:18 PM EDT for 5 counties in Pennsylvania; Burlington County, Gloucester County, New Jersey. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2010, 3:18 PM EDT (19:18 UTC)
- Expired
- Jul 25, 2010, 4:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Gloucester County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:40 PM EDT | TSTM WND DMG | Philadelphia, PA | LARGE TREE DOWN ONTO HOUSE IN TORRESDALE SECTION, PEAK WIND GUST 46 MPH PHL INTL AIRPORT AND 44 MPH AT NORTHEAST PHILADELPHIA AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 11:29 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS51 KPHI 251918
SVRPHI
NJC005-015-PAC017-029-045-091-101-252015-
/O.NEW.KPHI.SV.W.0115.100725T1918Z-100725T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
EASTERN DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
EXTREME NORTHWESTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 415 PM EDT
* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROYERSFORD...OR 18 MILES
NORTH OF WEST CHESTER...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VALLEY FORGE AROUND 325 PM EDT...
KING OF PRUSSIA AND NORRISTOWN AROUND 330 PM EDT...
CONSHOHOCKEN...BRYN MAWR...RADNOR TOWNSHIP AND TROUT LAKE AROUND
335 PM EDT...
NARBERTH...CHESTNUT HILL AND BROOMALL AROUND 340 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
&&
LAT...LON 3998 7506 3998 7511 3995 7514 3993 7514
3984 7530 4013 7571 4040 7537 4009 7487
TIME...MOT...LOC 1917Z 314DEG 36KT 4018 7549
$$
GIGI1 follow-up statement
819
WWUS51 KPHI 251957
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT SUN JUL 25 2010
PAC029-252003-
/O.CAN.KPHI.SV.W.0115.000000T0000Z-100725T2015Z/
CHESTER PA-
357 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
LAT...LON 3998 7506 3998 7511 3995 7514 3994 7514
3984 7530 3996 7539 4021 7506 4009 7487
TIME...MOT...LOC 1953Z 312DEG 34KT 3996 7517
$$
NJC005-015-PAC017-045-091-101-252015-
/O.CON.KPHI.SV.W.0115.000000T0000Z-100725T2015Z/
GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-
BURLINGTON NJ-
357 PM EDT SUN JUL 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN BURLINGTON...SOUTH CENTRAL BUCKS...SOUTHEASTERN
MONTGOMERY...PHILADELPHIA...EASTERN DELAWARE AND EXTREME NORTHWESTERN
GLOUCESTER COUNTIES...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CENTER CITY...OR NEAR
PHILADELPHIA...MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHWEST OF PALMYRA AND 8 MILES SOUTHWEST OF RIVERTON BY
400 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
&&
LAT...LON 3998 7506 3998 7511 3995 7514 3994 7514
3984 7530 3996 7539 4021 7506 4009 7487
TIME...MOT...LOC 1953Z 312DEG 34KT 3996 7517
$$
GIGIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:15 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 25, 2:15 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT SUN JUL 25 2010
.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH MUCH OF EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY THIS AFTERNOON. IT IS EXPECTED TO REACH
NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY THIS
EVENING. HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM
THE WEST FOR MONDAY AND TUESDAY. ANOTHER COLD FRONT MAY ARRIVE
LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KINEMATICS/DYNAMICS AND THERMODYNAMICS LOOK REASONABLY FAVORABLE
FOR SOME SEVERE WEATHER WITH THE APPROACHING SYSTEM VIRTUALLY
EVERYWHERE IN THE REGION, AND WATCHES HAVE GONE UP FOR OUR ENTIRE
AREA. SEE PHLWCNPHI FOR THE LIST OF COUNTIES IN THE WATCH.
REGARDING THE HEAT, THE LWX AND OKX SOUNDINGS LOOK A LOT LIKE THE
SOUNDINGS FROM YESTERDAY REGARDING THE LOWER LEVELS; CLOUDS FROM
THE ADVANCING FRONT WERE STILL FAIRLY FAR REMOVED FROM SOUTHERN
NEW JERSEY AND THE MARYLAND EASTERN SHORE, AND THE DEW POINTS
ALONG THE MARYLAND EASTERN SHORE REMAIN VERY HIGH. COMBINING
THESE FACTORS, WE EXTENDED THE HEAT ADVISORY INTO SOUTHERN NEW
JERSEY AND THE NORTHERN MARYLAND EASTERN SHORE. THE ADVANCING
ACTIVITY AND SUBSEQUENT FRONT WILL PROVIDE RELIEF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
WE WILL MENTION THE CHANCE FOR LINGERING SHOWERS AND
THUNDERSTORMS IN OUR SOUTHERN COUNTIES THIS EVENING AS THE COLD
FRONT CONTINUES TO MAKE ITS WAY THROUGH THAT PART OF OUR REGION.
HIGH PRESSURE FROM THE WEST IS FORECAST TO BUILD INTO EASTERN
PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FOR
MONDAY AND TUESDAY.
WHILE IT WILL BE VERY WARM BOTH DAYS, WITH HIGHS NEAR 90 IN MUCH
OF OUR REGION, THE HUMIDITY WILL BE NOTICEABLY LOWER THAN IT HAS
BEEN. DEW POINT READINGS SHOULD BE MAINLY IN THE 50S ON MONDAY
AFTERNOON, AND IN THE UPPER 50S AND LOWER 60S ON TUESDAY
AFTERNOON.
THE DRIER AIR MASS WILL ALLOW TEMPERATURES TO COOL AT NIGHT.
OVERNIGHT READINGS ARE FORECAST TO BE IN THE 50S UP NORTH AND IN
THE 60S IN OUR CENTRAL AND SOUTHERN COUNTIES ON MONDAY NIGHT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH IS FORECAST TO DROP OVER THE NORTHEASTERN
STATES DURING THE PERIOD FROM WEDNESDAY THROUGH SATURDAY.
A SURFACE COLD FRONT IS EXPECTED TO ARRIVE ON THURSDAY. AS A
RESULT, WE HAVE MENTIONED THE CHANCE FOR SHOWERS AND THUNDERSTORMS
FROM WEDNESDAY NIGHT INTO THURSDAY.
TEMPERATURES DURING THE PERIOD SHOULD BE NEAR NORMAL FOR LATE
JULY.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL PREVAIL THROUGH THE MORNING AND EARLY AFTERNOON
HOURS. WE ARE CURRENTLY EXPECTING A COLD FRONT PASSAGE TO SWING
THROUGH BY EARLY AFTERNOON, AROUND 18Z. WINDS SHOULD REMAIN WEST OR
SOUTHWEST AHEAD OF THE FRONTAL PASSAGE AND THEN SWING AROUND TO THE
NORTHWEST BEHIND THE FRONT. THERE LOOKS BE A DECENT AMOUNT OF
MOISTURE ASSOCIATED WITH THIS FRONT, AND WITH THE HOT AND HUMID
AIRMASS ALREADY IN PLACE, NUMEROUS SHOWERS AND THUNDERSTORMS ARE
FORECASTED. AS FOR ANY OF THESE SHOWERS/THUNDERSTORMS DIRECTLY
IMPACTING OUR TAF SITES, CONTINUITY WAS MAINTAINED WITH THE CB GROUP
DURING THE AFTERNOON. WE SHOULD EASILY SCOUR OUT ANY REMAINING LOW
LEVEL CLOUDS BY LATE SUNDAY NIGHT IN THE WAKE OF THE DRIER NORTHWEST
FLOW.
OUTLOOK...
VFR CONDITIONS EXPECTED SUN NIGHT AND EARLY NEXT WEEK WITH HIGH
PRESSURE BUILDING IN WITH A DRIER AND COOLER AIRMASS.
&&
.MARINE...
THE CWF WAS UPDATED EARLIER TO INCREASE THE WINDS SLIGHTLY OVER THE
NORTHERN COASTAL WATERS. OTHER THAN THAT...ONGOING FORECAST LOOKS
FINE WITH WEST TO SOUTHWEST WINDS EXPECTED AHEAD OF THE COLD FRONT.
THE MAIN THREAT OVER THE WATERS WILL THUNDERSTORMS THAT FORM AHEAD
OF THE COLD FRONT THIS AFTERNOON. THESE STORMS MAY PRODUCE VERY
GUSTY WINDS AND TORRENTIAL RAINFALL, HOWEVER, EXACT LOCATIONS ARE
THE BIG QUESTION. THE AIRMASS CHANGE BEHIND THE FRONT WILL BRING
COOLER AND DRIER CONDITIONS TO FLOW INTO THE REGION. THIS MAY CAUSE
THE WINDS OVER THE WATERS TO INCREASE A BIT TONIGHT INTO MONDAY
MORNING, BUT STILL NOT STRONG ENOUGH FOR A SCA AND WITH LITTLE
FETCH, NOT FOR SEAS EITHER.
HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING COLD FRONT ON
MONDAY TO ALLOW FOR TRANQUIL CONDITIONS ON OUR WATERS ONCE AGAIN FOR
THROUGH AT LEAST MID-WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>023.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...IOVINO/DELISI
NEAR TERM...IOVINO/DELISI
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...HEAVENER/O'HARA
MARINE...HEAVENER/O'HARAHazardous weather outlook, Jul 25, 2:12 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 212 PM EDT SUN JUL 25 2010 NJZ001-007>010-012>014-020-024>027-PAZ054-055-060>062-262200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-262200- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ016-021>023-262200- CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-262200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>453-262200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-262200- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 12:53 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT SUN JUL 25 2010
PAZ054-055-060>062-067>069-251845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1253 PM EDT SUN JUL 25 2010
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY AND
NORTHAMPTON COUNTIES...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO LOCALLY SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTH OF MONTAGUE TO 28 MILES WEST OF WILKES-BARRE TO 24
MILES WEST OF LANCASTER...MOVING EAST AT 25 MPH. THE THUNDERSTORMS
WILL BE NEAR STRAUSSTOWN AROUND 145 PM...WOMELSDORF...TRESCKOW
AROUND 200 PM...WHITFIELD...WHITE HAVEN AROUND 215
PM...WANAMAKERS...NEW MAHONING AROUND 230 PM...LORANE AND
ALBRIGHTSVILLE AROUND 245 PM.
A SEVERE THUNDERSTORM IS CURRENTLY MOVING THROUGH THE LOWER
SUSQUEHANNA VALLEY AND IF IT MAINTAINS ITS PRESENT MOTION
WOULD ARRIVE IN THE PHILADELPHIA WESTERN SUBURBS BETWEEN 130 PM AND
230 PM. A SEVERE THUNDERSTORM WARNING MIGHT BECOME NECESSARY
FOR THIS STORM IF IT MAINTAINS OR INCREASES ITS CURRENT STRENGTH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4115 7514 3994 7557 3998 7599 4011 7595
4014 7590 4050 7644 4059 7603 4064 7600
4074 7578 4091 7600 4101 7575 4105 7578
4111 7576 4113 7564 4125 7550 4126 7514
GIGISpecial weather statement, Jul 25, 1:33 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 25 2010
NJZ001-007-008-PAZ054-055-062-251900-
CARBON PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
133 PM EDT SUN JUL 25 2010
...AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...MORRIS...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MONTAGUE TO 9 MILES EAST OF MOUNT POCONO TO 11 MILES NORTH OF
LEHIGHTON...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
REEDERS...PENN FOREST RESERVOIR AROUND 145 PM...STORMVILLE...
SAYLORSBURG AROUND 200 PM...FORKS...HOPE AROUND 215 PM...ROXBURG...
PLEASANT VALLEY AROUND 230 PM...WHARTON AND VICTORY GARDENS AROUND
245 PM.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4120 7437 4104 7449 4100 7430 4089 7427
4089 7433 4074 7436 4066 7446 4066 7453
4074 7456 4071 7474 4078 7490 4062 7511
4061 7533 4094 7592 4113 7529 4123 7514
4116 7516 4109 7501 4131 7480 4135 7468
GIGISpecial weather statement, Jul 25, 2:14 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT SUN JUL 25 2010
DEZ001-NJZ016>019-027-PAZ070-071-252015-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
214 PM EDT SUN JUL 25 2010
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE... GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER CENTRAL AND EASTERN PENNSYLVANIA. THIS
AREA OF THUNDERSTORMS WAS MOVING EAST AT 50 MPH. THE THUNDERSTORMS
SHOULD BEGIN TO AFFECT THE INTERSTATE 95 CORRIDOR BY 4 PM AND THEN
MOVE FURTHER EAST INTO SOUTHERN NEW JERSEY.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3947 7541 3955 7553 3958 7554 3957 7556
3970 7576 3991 7551 4001 7531 3998 7528
4001 7522 4004 7526 4008 7520 4005 7512
4013 7502 4011 7497 4003 7498 4012 7483
4013 7474 3996 7452
NIERENBERGLocal storm report, Jul 25, 3:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 3 NE ALLENTOWN 40.62N 75.44W
07/25/2010 M69.00 MPH LEHIGH PA ASOS
WIND GUST OF 69 MPH MEASURED AT LEHIGH VALLEY
INTERNATIONAL AIRPORT.
0244 PM HAIL 2 S TOUGHKENAMON 39.80N 75.76W
07/25/2010 E1.75 INCH CHESTER PA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN NEW GARDEN TOWNSHIP.
&&
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:38 PM EDT | Special Weather Statement | PHI | Carbon | 52 min |
| Jul 24, 10:32 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Jul 24, 11:26 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 49 min |
| Jul 25, 12:53 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Chester, Lehigh, Monroe, Northampton | 112 min |
| Jul 25, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 75 min |
| Jul 25, 1:33 PM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 87 min |
| Jul 25, 2:14 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 2 hr |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 80 min |
| Jul 25, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 64 min |
| Jul 25, 2:45 PM EDT | Tornado Warning | PHI | Chester, Delaware | 30 min |
| Jul 25, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 80 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Montgomery, Philadelphia | 79 min |
| Jul 25, 12:09 AM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Jul 25, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jul 25, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 61 min |
| Jul 25, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 93 min |
| Jul 25, 3:28 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 3:32 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 4:02 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 4:11 PM EDT | Tornado Warning | PHI | Atlantic, Cape May, Cumberland | 34 min |
| Jul 25, 5:19 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jul 25, 5:53 PM EDT | Special Marine Warning | PHI | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.